# SDR ASAA2013013193794

- Difficulty date: January 31, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 24,909 hours, 7,652 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AT 37,000 FT IN SMOOTH AIR, AUTOPILOT DISCONNECTED.  RECONNECTED IMMEDIATELY (COMMAND A SIDE).  ACCOMPLISHED FLT FAULTS REVIEW AND CURRENT STATUS TEST, NO FAULTS AND ALL TEST PASSED.   ACCOMPLISHED LAND VERIFY TEST, GRP BITE 49, ALL TEST PASSED, REF MM 22-11-00/201.  NO HISTORY LAST 90 DAYS.
